| Catalog Number |
IAV08004008P |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Stenosis (2263)
| Date of Event |
10/17/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
During the index procedure two in.Pact av access were used to treat the right arm venous outflow.Another in.Pact av access was used to treat the right arm.Approximately 21 months post index procedure patient suffered vessel restenosis in outflow vein of arteriovenous fistula. the study demonstrated slow flow and moderate stenosis at the venous outflow target lesion.A 7mm mustang balloon was advanced across the stenosis.Post dilation angiography demonstrated minimal residual stenosis.A 7mm drug coated lutonix balloon was advanced across the stenosis in target lesion.Successful angioplasty of venous outflow target lesion. patient recovered.
Additional Manufacturer Narrative
Update 27 feb, 03 mar 2025: during the index procedure the right arm venous outflow in-graft segment was treated.The right arm venous in-graft segment was also treated in the subsequent procedure.Ae term updated to: vessel restenosis in outflow vein of arteriovenous graft.Narrative update: the adverse event stenosis and angioplasty was in the non-target lesion.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.